# SDR SWAA2021041459538

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 887 WL157 FLOORBOARD PANEL SUPPORT STRAP HAS CORROSION. / REMOVED ACB BS 887 FLOORBOARD PANEL SUPPORT STRAP PER SOPM 20-50-01 89931R 30MAR21 OK TO INSTALL 59561U 03APR21 59784C 03APR21 INSP 32 03APR21 INSTALLED NEW FLOORBOARD PANEL SUPPORT STRAP ACB; BS 887 WL 157 IAW SRM 51-40-02-0G-0 59861U 03APR21
